Patanjali eye drops this question feed

Misha ar, 10 April 2017 23:16

I have blurry vision in one eye and headache and sometimes eye paim can i use this eye drop

More: Eye, Goes, Outward, Sometimes
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Hello, Blurring of vision in one eye is an ocular symptom. Some details are required to determine any cause for blurred view like age of patient, type of profession, history of diabetes or hypertension, history of blur view and duration of the same, associated floaters seen or not. Some of causes of blurred vision are presbyopia, cataract presence, glaucoma, diabetic retinopathy, macular degeneration, optic neuritis, and commonest of all the reason is myopia.It is highly advisable to visit nearest ophthalmologist to get your eyes reviewed and examined thoroughly to have a proper diagnosis. Use of any eye drops is discouraged as it may cause eye inflammation to flare up and further cause the degradation of macula. Although Saptamrit lauh-2 tablet twice a day with luke warm water after meals helps in slowing down any degeneration and helps in nourishing eye tissues. and divya maha triphala ghrit-1 tablespoon empty stomach in morning helps in nourishing the eye muscles. These can be taken as prophylactic measurements. Tadak kriya and nasya should also be practiced daily to avoid further degradation.

posted by Dr.Kanika on 11 April 2017

Post a Question Or Reply




Related Questions


Increase my eye sight

asked by dipak on 12 December 2010
my eye sight is right -5.0 & left -3.50...and i wear spake when i watch TV and when do work... Read More

Eye Floaters patanjali medicine

asked by ceres on 2 July 2013
i am woman of 39 year old I have one eye floater in my left eye since four months now - and i... Read More

About Eye disease

asked by Niketkumar on 3 November 2016
Age- 26 years, Present Complaint- need Ayurvedic remedies for Eye disease Kerotoconus family... Read More

Herpis in the eye

asked by herbal_fan on 11 March 2010
i am struggling with herpes simplex in my right eye from last eleven yrs, i have no vision in... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.